Advances in Glaucoma: Brief ReportTopical Steroid-Induced Cushing’s Syndrome in a Newborn Following Goniotomy for GlaucomaChoudhary, Sandeep MS; Singh, Ashok Kumar MS; Gupta, Kajree MS; Pandav, Surinder S. MS; Kaushik, Sushmita MS, FAICO Author Information Advanced Eye Centre, Post Graduate Institute of Medical Education and Research, Chandigarh, India A written and informed consent was obtained from the parents of the patient for the use of recognizable pictures for academic purposes only. Disclosure: The authors declare no conflict of interest. Reprints: Sushmita Kaushik, MS, FAICO, Advanced Eye Centre, Post Graduate Institute of Medical Education and Research (PGIMER), Chandigarh 160012, India (e-mail: [email protected]). Journal of Glaucoma 32(1):p 65-67, January 2023. | DOI: 10.1097/IJG.0000000000002116 Buy Metrics Abstract Iatrogenic Cushing’s syndrome is a life-threatening condition which requires an early diagnosis multidisciplinary approach. Despite reports of iatrogenic Cushing’s syndrome following nasal or inhaled steroids, its development after topical betamethasone eye drops for a short duration is a less frequently reported or anticipated condition. We describe a 6-week-old infant who developed exogenous Cushing’s syndrome following topical steroids after bilateral goniotomy for newborn glaucoma. The child was kept under observation and managed with a physiological dose of hydrocortisone. Parental counselling regarding the proper method of eye drop instillation and signs of steroid toxicity is of vital importance in all cases of pediatric ocular surgeries, especially where bilateral surgeries are undertaken. Copyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.